# SDR TRBA20121126001

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE LT WING ELECTRIC FUEL PUMP WITH CORROSION AROUND FASTENERS (BOLT).  THE ACFT WAS REMOVED FROM SERVICE. CLEANED AND TREATED CORROSION AT LT WING ELECTRIC FUEL PUMP IAW SRM 51-21-42.  NO MATERIAL REMOVED.
